|What medications will allow me to avoid losing my face?
Apr 10, 2008
When i began a decision to take the medications recommended for me, i became aware that there was minor facial wasting, i became afraid of my cocktail and imediatley discontinued my medication after a month. I dont know what selections i have available to me since i became that the virus i had so happend to be resistant.Am i completly hopeless in the area of taking any medication that would not cause severe wasting and severe side affects ? I am only 19 and last time i checked my viral load was Apx.4500 and my t-cell count was 219. In the past my t-cell count had jumped from 220- 299 .. could it be possible for my body to somehow jump a little up the scale without medication? I am feeling sweeling of my lymphnodes around my genital area and around my neck but have managed to stay healty for the most part. At least I feel healthy enough not to take any medication. I havent gone back to the doctors but plan on going for a visit sometime this month. My current medications prescribed to be were.
i guess my resistance test recommended that i take these :(
is there anyhope for me in the future in regard to not loosing my attractiveness ?
| Response from Dr. Pierone
Hello and thanks for posting.
It is common to see CD4 lymphocyte counts going up and down when off medications, although the overall trend is down.
AZT (zidovudine, Retrovir) is the medication that produces loss of subcutaneous fat and should be omitted in order to avoid facial lipoatrophy. There should be a reasonable regimen available to you even if your virus has some resistance. If you send details on previous resistance tests I can give you some ideas.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Nipple Biting Worried I Have HIV
- Herpes After Touching Open Wound Worried I Have HIV
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Shingles After Precum Touching Vagina Worried I Have HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.